# SDR BB05048

- Difficulty date: June 28, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N603AU
- Make and model: Boeing 757225
- Aircraft serial: 22198
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N782012P
- Condition: Collapsed
- Location: Nose
- Part time: 13,274 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, THE CREW HEARD A POP SOUND.  AT THE SAME TIME, THE WEATHER RADAR WENT OUT OF SERVICE.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE RADOME WHICH HAD COLLAPSED AND OPERATIONALLY CHECKED THE WEATHER RADAR SYSTEM.  OPERATIONALLY CHECKS OK.
